Title of article :
Lacunary Polynomial Sums
Author/Authors :
Ericksen، نويسنده , , Larry، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2002
Pages :
7
From page :
292
To page :
298
Abstract :
Lacunary sums of multinomial coefficients from homogeneous polynomials are examined by explicit equations and recursive formulas. We also determine the special relationship between certain lacunary sums and the Fibonacci and Lucas numbers.
Keywords :
Lucas numbers , recursions , Lacunary sums , Multinomial coefficients , Fibonacci numbers
Journal title :
Electronic Notes in Discrete Mathematics
Serial Year :
2002
Journal title :
Electronic Notes in Discrete Mathematics
Record number :
1453301
Link To Document :
بازگشت